MAUDE Adverse Event Report: GRAPHIC CONTROLS ACQUISITION CORP. NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODE

GRAPHIC CONTROLS ACQUISITION CORP. NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODE
Model Number A10042-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dhr review was completed with no noted nonconformance's or anomalies during production.The materials that are patient contacting are non-cytotoxic, non-sensitizing and non-irritating.Samples were not available for further evaluation.
 
Event or Problem Description
Patient reported skin irritation in the form of redness, itching, and blisters/welts.The patient sought medical treatment from their doctor and used an otc medication.The patient reported following proper skin preparation.

Brand Name
NISSHA MEDICAL TECHNOLOGIES
Common Device Name
ECG MONITORING ELECTRODE
Manufacturer (Section D)
GRAPHIC CONTROLS ACQUISITION CORP.
400 exchange street
buffalo NY 14204
Manufacturer Contact
amy intini
400 exchange street
buffalo, NY 14204
7165078135
MDR Report Key24903280
Report Number1317188-2026-00056
Device Sequence Number9928655
Product Code DRX
UDI-Device Identifier20813150020941
UDI-Public20813150020941
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10042-10
Device Catalogue Number6500062V
Device Lot Number415325
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown